# SDR DALA2023022801522

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 91,091 hours, 40,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 ON WALK AROUND FOUND CRACK AT STA 440 STRINGER 26R ON RIGHT SIDE. SKIN CRACKED AT BUTT JOINT. CORRECTIVE ACTION: REF ELECTRONIC NR 00001. C/W FUSELAGE SKIN DAMAGE REPAIR PER ERA 606367-14 REV ORIG PRI 606367-14 REV 0AND 1 MATCH. ERA 606367-14 REV 0RIG. (4049907)
